Recursive functions on conditional Galton‐Watson trees - Sorbonne Université Access content directly
Journal Articles Random Structures and Algorithms Year : 2020

Dates and versions

hal-03924154 , version 1 (05-01-2023)

Identifiers

Cite

Nicolas Broutin, Luc Devroye, Nicolas Fraiman. Recursive functions on conditional Galton‐Watson trees. Random Structures and Algorithms, 2020, 57 (2), pp.304-316. ⟨10.1002/rsa.20921⟩. ⟨hal-03924154⟩
8 View
0 Download

Altmetric

Share

Gmail Facebook X LinkedIn More